# SDR FJ7A115620

- Difficulty date: May 17, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N174AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4007
- Aircraft time: 243 hours, 792 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gasket
- Part number: 350A32106321
- Condition: Cracked
- Location: Main Rotor
- Part time: 244 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FIBERGLASS GASKET INSTALLED ON BOTH SIDES OF RING GEAR CRACKED AND PUSHED OUT CAUSING AN OIL LEAK.
